MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

OLYMPUS MEDICAL SYSTEMS CORP. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-1516
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to any of olympus locations.Therefore, olympus could not investigate the subject device.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the field service engineer of olympus, that it was found a pin inside the equipment side connector (resin) of the subject device was broken and had been gone when visiting the user facility.The subject device had been used with an olympus automated endoscope reprocessor model oer-5.It was unknown when the issue had been occurred.There was no patient injury associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Since the subject device was not returned to olympus medical systems corp.(omsc), it could not be investigated.Based on the report of the field service engineer of olympus, omsc determined that the that the cleaning tube of the subject device was used for cleaning and disinfection with the pins of the connector damaged.The cause of the damage of the pin of the connector of the cleaning tube might have occurred due to deterioration of the resin with long-term use.If additional information becomes available, this report will be supplemented.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12075359
Report Number8010047-2021-08069
Device Sequence Number4428723
Product Code FEB
UDI-Device Identifier04953170234057
UDI-Public04953170234057
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1516
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1